RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 5(227), Pages 201–202 (Mi umn3930)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Small-injective rings

A. A. Tuganbaev


Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:5, 196–197

Bibliographic databases:

MSC: 16D50, 16D25, 16D60, 16P70, 16W20
Received: 25.02.1982
Revised: 12.04.1982

Citation: A. A. Tuganbaev, “Small-injective rings”, Uspekhi Mat. Nauk, 37:5(227) (1982), 201–202; Russian Math. Surveys, 37:5 (1982), 196–197

Citation in format AMSBIB
\Bibitem{Tug82}
\by A.~A.~Tuganbaev
\paper Small-injective rings
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 5(227)
\pages 201--202
\mathnet{http://mi.mathnet.ru/umn3930}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=676636}
\zmath{https://zbmath.org/?q=an:0513.16021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..196T}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 5
\pages 196--197
\crossref{https://doi.org/10.1070/RM1982v037n05ABEH004049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982RJ36700025}


Linking options:
  • http://mi.mathnet.ru/eng/umn3930
  • http://mi.mathnet.ru/eng/umn/v37/i5/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Abyzov, Ch. K. Kuin, A. A. Tuganbaev, “Moduli, invariantnye otnositelno avtomorfizmov i idempotentnykh endomorfizmov svoikh obolochek i nakrytii”, Algebra, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 159, VINITI RAN, M., 2019, 3–45  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:441
    Full text:89
    References:22
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020